# SDR SIMA20210518002

- Difficulty date: May 18, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N216NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000513
- Aircraft time: 12,965 hours, 8,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER FUSELAGE III FLOOR BEAM AT FR 87 HAS CORROSION AROUND 1 RIVET.9 (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED CENTER FUSELAGE III FLOOR BEAM AT FR 87 IAW EMB 175 SRM 51-40-08.
